Im a 22 year old female and I have been addicted to oxycontin for 7 months. It was a hidden habit that only me and my bank account new about. Recently i gained the courage to come off of it. I was snorting 80-120 mg a day every day, working all week just to support my habit. I am now at day 7 of withdrawing, the first 4 days being the worst. My problem now is completely mental. I have high anxiety and i am craving opiates so badly even though i know i could not physically go through these withdrawals again. Although i wasnt posting on this site during my withdrawals i read the forum every day to help ease my mind. Are there any techniques that help people stay off of this drug? I am not religious so please nothing of that sort. These cravings are very intense and im scared for my life that i will go back to using, if anyone can help me please respond, thank you.
I am in the middle of my 5th year taking oxy. I am just about ready to dump this **** but I need a bit more encouragement. 7 days, huh? I think you are good people to be here and you should stay on your detox because we both know where you will end up if you go back to it. I know you are looking for advise, but can you tell me what the days were like starting with the 1st up til now?
ok so we are pretty similar in dosage your a little higher, granted that you have more left, i would begin by tapering if at all possible. Even if you just cut out half a pill every few days. I tried tapering myself but it just made it harder for me to quit which is why i quit cold turkey. After taking your last dose your withdrawals will begin anywhere between 8 and 12 hours (at least for me). It is going to feel like you are going through HELL. But if a 120 lb girl can do it i believe in you. I highly recommend trying to find some sort of tranquilizer to get you through the roughest first days. I used Klonopin to take the edge off. You will most likely begin with the sweats. Its going to be worse than the worst flu you have ever had. You will be freezing one second with goosebumps burning on fire the next. Legs will be extremely restless, and you will feel as if you are crawling out of your own skin. I didnt eat for the entire first 5 days but managed to still throw up EVERY day mainly bile. I had to crawl to the bathroom just to throw up. You will get diarrhea also which is pretty disgusting but a part of it nonetheless. you WILL want to give up and you will think that u cant handle the pain but trust me YOU CAN. you wont be able to sleep much which is why i recommend trying to find a tranquilizer. After the first 2 days the symptoms will be slightly less and by day 4 you will almost be functioning. If you can make it to day 4 you can make it all the way. im sorry to be so blunt but this is what is going to happen and you have to just suck it up and do it, just like i did.
lets see,,your not religous so mark that off. You do say your scared for your life,,,are there any other things you arent willing to try. Not to sound curt but recovery is a lifelong process so you need to find something thats comfortable to you,,,,you know,,,to save your life
also this is kinda funny but i stocked up on PEDIALITE for children it is the best thing to restore your bodys electrolytes that you will lose while being sick and it will help you recover i strongly recommend drinking this it is in the baby section
im thinking about long term depression medication but the thing is i HATE HATE HATE being dependent on pills, but maybe that is my only hope i have very dark thoughts, unless im on oxy of course then i love life more than anything but i watch it go down the drain at the same time....
neither can I dude! I am on day four on life without 80"s....And all i wanna do is snort a bean.It's not so much the high that i miss as it is the ritual !!!!!...For some odd reason I like snorting pills...Thank god I hated cocaine!
yes the generic is cut with a substance that almost gels it up and you cant snort it smoothly like a real OC. its put in it on purpose to ward people from snorting it i was getting a much more intense high from the real oxys
I am in the same boat. I have "successfully" quit many times. If that makes any sense? I got past the worst of it, even made it 2 1/2 months once. They say the cravings can last years! The drug deposits itself in your fatty tissue and stays there till you die!! They say you could still have the craving for oxy years after you've been clean!!Thats why it's so hard to quit! Same with other drugs, even some foods, and tobbaco. I've been doing a tonne of research to find out how to get rid of these cravings, because whats the point of quiting again if I'm never going to feel normal again? I've found it!!!
It's really simple too!! All you have to do is find a sauna and take the vitamin "Niacin" .
What it does is opens up your fatty tissue and releases the toxins that have been building up in your body for your entire life! Then when you go in the sauna for 20 min you sweat it all out. Some people say their sweat comes out BLACK!! EEEEWWW! but if it works it works!
Don't take too much of the vitamin, they say it will build up in your fatty tissue too. Take a little bit every day and go to a sauna as often as you can! I haven't tried it yet, I'm getting into a 21 day program right now. When I get back I'm going to get a membership at the local pool ( they have a sauna) and sit in there for hours every day! I'm determined to get off this shyt for good, and if this works I'll be clean in time for summer! Without this addiction keeping me down I can't even imagine the fun I'll have.
Good luck to all hope this helps!
Oh and here's a rehab program that uses the same treatment. (in case you don't believe me) The program costs $16,000.00 for a six week program!!!! but you can do it yourself!
im on day 4 without oxy, ive been smokin genuine 80's on a daily basis for alittle over a year now. withdrawal is awful i feel like im at the worst of it mentally and physically. i really don't know how long ill make it. good luck to everyone struggling with addiction its good to know were not alone!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.